Cross Reference Up

Alves, AD, Yanasse, HH and Soma, NY (2014). Benford's Law and articles of scientific journals: comparison of JCR® and Scopus data. Scientometrics 98, pp. 173-184.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alves, AD, Yanasee, HH and Soma, NY (2016). An analysis of bibliometric indicators to JCR according to Benford’s law. Scientometrics 107(3), pp. 1489–1499. DOI:10.1007/s11192-016-1908-3. View Complete Reference Online information Works that this work references Works that reference this work
Ausloos, M, Cerqueti, R and Lupi, C (2017). Long-range properties and data validity for hydrogeological time series: The case of the Paglia river. Physica A: Statistical Mechanics and its Applications 470, pp. 39-50. DOI:10.1016/j.physa.2016.11.137. View Complete Reference Online information Works that this work references Works that reference this work
Ausloos, M, Herteliu, C and Ileanu, B-V (2015). Breakdown of Benford’s law for birth data. Physica A: Statistical Mechanics and its Applications Volume 419, pp. 736–745. ISSN/ISBN:0378-4371. DOI:10.1016/j.physa.2014.10.041. View Complete Reference Online information Works that this work references Works that reference this work
Blondeau da Silva, S (2019). BeyondBenford: An R Package to Determine Which of Benford’s or BDS’s Distributions is the Most Relevant. Preprint hal-02310013; also posted on arXiv:1910.06104 [physics.soc-ph]; last accessed October 21, 2019. View Complete Reference Online information Works that this work references Works that reference this work
Blondeau Da Silva, S (2020). Limits of Benford’s Law in Experimental Field. International Journal of Applied Mathematics 33(4), pp. 685-695. DOI:10.12732/ijam.v33i4.12. View Complete Reference Online information Works that this work references Works that reference this work
Blondeau Da Silva, S (2021). BeyondBenford R Package to compare Benford's and BDS's Distributions. Computer Science Journal of Moldova 29(2), p. 241-256. View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Burgos, A and Santos, A (2021). The Newcomb–Benford law: Scale invariance and a simple Markov process based on it (Previous title: The Newcomb–Benford law: Do physicists use more frequently the key 1 than the key 9?). Preprint arXiv:2101.12068 [physics.pop-ph]; last accessed October 5, 2021. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Hürlimann, W (2015). On the uniform random upper bound family of first significant digit distributions. Journal of Informetrics, Volume 9, Issue 2, pp. 349–358. DOI:10.1016/j.joi.2015.02.007. View Complete Reference Online information Works that this work references Works that reference this work
Li, Q and Fu, Z (2016). Quantifying non-stationarity effects on organization of atmospheric turbulent eddy motion by Benford’s law. Commun Nonlinear Sci Numer Simulat 33, pp. 91–98. DOI:10.1016/j.cnsns.2015.09.006. View Complete Reference Online information Works that this work references Works that reference this work
Li, Q, Fu, Z and Yuan, N (2015). Beyond Benford's Law: Distinguishing Noise from Chaos. PLoS ONE, 10, e0129161. DOI:10.1371/journal.pone.0129161. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA (2016). Citations to articles citing Benford's law: a Benford analysis. arXiv:1602.01205; posted Feb 3, 2016. View Complete Reference Online information Works that this work references Works that reference this work
Tseng, H-C, Huang, W-N and Huang, D-W (2017). Modified Benford’s law for two-exponent distributions. Scientometrics 110(3), pp. 1403–1413. DOI:DOI 10.1007/s11192-016-2217-6. View Complete Reference Online information Works that this work references Works that reference this work
Zenkov, AV (2017). A New Statistical Method of Text Attribution. International Journal of Professional Science, 2017, No. 1, pp. 6–21. ISSN/ISBN:2542-1085. View Complete Reference Online information Works that this work references Works that reference this work
Zenkov, AV (2017). A Method of Text Attribution Based on the Statistics of Numerals. Journal of Quantitative Linguistics, Published online: 20 Sep 2017. ISSN/ISBN:0929-6174 (Print), 1. DOI:10.1080/09296174.2017.1371915. View Complete Reference Online information Works that this work references Works that reference this work